# SDR 05FDEA00339

- Difficulty date: March 3, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 61,821 hours, 19,643 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC0616
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL INBOARD OF OUTBOARD AILERON ISLAND ABOVE FLAP OUTBOARD TRACK HAS CORROSION AND DELAMINATION.  REPAIRED TRAILING EDGE WING PANEL PART NUMBER ARC0616 IAW FEDEX EA 8-5710-83980, WINGS-RIGHTHAND UPPER SK9N, TRAILING EDGE PANEL-REPAIR.
